# SDR SWIA971482

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AB AND LEFT A SYSTEM LIGHTS OUT.  WOULD NOT TEST.  RETURNED TO SFO.  REPLACED LAMPS IN GREEN INDICATOR.  LIGHTS CHECK OK ON GROUND.
